advertisement
Question
Posted by: shaking | 2005/07/11

bipolar and shaking

Please can you give me some advise ,lately i have started shaking in my right arm and can not stop it ,it starts for no reason and carries on for at least 5 miniutes at a time. i have to hold it sometimes to try and stop the shaking. i was wondering if this has anything to do with my bipolar disorder. i think it happens when i start to sorry about life and when i am really down . What can i do about the shaking it is now starting to effect me at work and at home . Yesterday i had to wait about 5 mins before i could even button up my shirt . is thier a link between the two . Docshirk pelase help me

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It probably wouldn't be related to your bipolar disorder itself, but could be related to one or more of the drugs usually used to treat bipolar disorder. And some meds can produce this sort of effect not immediately, but indeed after you have been on them for some time. So it would be wise to go back to see the doctor who is treating your bipolar disorder for a review of your condition and your medications ; perhaps the cuplrit can be identified, and either something aded to reduce that effect, or swopped for a different medication.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: shaking | 2005/07/11

I am on two types of meds forget the names but i dont think its the meds i have meen on them for over 6 months and have never had these side effects before .

Reply to shaking
Posted by: Jenny | 2005/07/11

What medication are you on? A side effect of Esperide can sometimes give people twitches (there's a name for it but I cannot remember now). At one stage I was on Esperide for about 6 months and my bottom lip developed a bad twitch which was extremely annoying. See what CS says but Im sure he will want to know what medicine you are taking.

Reply to Jenny

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement